# SDR V0XD20210308007

- Difficulty date: February 4, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 36,204 hours, 29,453 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 AT FRAME 280 IS CORRODED OUT OF LIMITS. CORRECTIVE ACTION: REMOVED AND REPLACED STRINGER 27 FROM F.S. 280 TO F.S. 310 IAW CRJ900 SRM 51-42-06. FOR WORK PERFORMED, REFER TO AVMAX W/O: 80909 W/C: 1193
